Uniform large deviations for parabolic SPDEs and applications
Fabien Chenal and
Annie Millet
Stochastic Processes and their Applications, 1997, vol. 72, issue 2, 161-186
Abstract:
Let denote the set of functions f(t,x) which are [alpha]-Hölder continuous in t and 2[alpha]-Hölder continuous in x. For 0
Keywords: Brownian; sheet; Parabolic; stochastic; partial; differential; equation; Uniform; large; deviations; Exit; time; of; a; domain; Holder; continuous; functions (search for similar items in EconPapers)
Date: 1997
References: View complete reference list from CitEc
Citations: View citations in EconPapers (10)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00091-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:2:p:161-186
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().